Boundary value problems for group invariant differential equations
Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque no. S131  (1985), p. 311-321
@incollection{AST_1985__S131__311_0,
     author = {Schmid, Wilfried},
     title = {Boundary value problems for group invariant differential equations},
     booktitle = {\'Elie Cartan et les math\'ematiques d'aujourd'hui - Lyon, 25-29 juin 1984},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {S131},
     year = {1985},
     pages = {311-321},
     zbl = {0621.22014},
     mrnumber = {837206},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__S131__311_0}
}
Schmid, Wilfried. Boundary value problems for group invariant differential equations, in Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 311-321. http://www.numdam.org/item/AST_1985__S131__311_0/

[1] Arnal (D.). - Solutions de l'équation de la chaleur et vecteurs analytiques du laplacien dans une représentation d'un groupe de Lie, C.R. Acad. Sc Paris, t. 291, 1980, p. 431-433. | MR 596090 | Zbl 0459.35036

[2] Casselman (W.). - Jacquet modules for real reductive groups, Proc of the International Congress of Mathematicians [Helsinki. 1980], p. 557-563. | MR 562655 | Zbl 0425.22019

[3] Casselman (W.) and Milicic (D.). - Asymptotic behavior of matrix coefficients of admissible representations, Duke Math. Journal, t. 49, 1982, p. 869-930. | MR 683007 | Zbl 0524.22014

[4] Dirac (P. A. M.). - Relativistic wave equations, Proc. Royal Soc. London Ser. A, t. 155, 1936, p. 447-459. | Article | JFM 62.1633.02

[5] Dixmier (J.) and Malliavin (P.). - Factorisations de functions et de vecteurs indéfiniment différentiables, Bull Sci. Math., t. 102, 1978, p. 305-330. | MR 517765 | Zbl 0392.43013

[6] Dunne (E.). - Hyperfunction solutions of the zero rest mass equations and representation theory, Ph. D. thesis, Harvard 1984.

[7] Garding (L.). - Note on continuous representations of Lie groups, Proc. Nat. Acad. Sci. USA, t. 33, 1947, p. 331-332. | Article | MR 21943 | Zbl 0031.05703

[8] Godement (R.). - A theory of spherical functions, Trans. Amer. Math. Soc., t. 73, 1952, p. 496-556. | Article | MR 52444 | Zbl 0049.20103

[9] Harish-Chandra. - Representations of semi-simple Lie groups I, Transactions of the American Math. Soc., t. 75, 1953, p. 185-243 | Article | MR 56610 | Zbl 0051.34002

Harish-Chandra. - Representations of semi-simple Lie groups II, III, Transactions of the American Math. Soc., t.76, 1954, p. 26-65 and p. 234-253. | Article | MR 62747 | Zbl 0055.34002

[10] Helgason (S.). - Differential Geometry and Symmetric Spaces. - Academic Press, New York, 1962. | MR 145455 | Zbl 0111.18101 | Zbl 0122.39901

[11] Helgason (S.). - A duality for symmetric spaces with applications to group representations I, Advances in Math., t. 5, 1970, p. 1-154 | Article | MR 263988 | Zbl 0209.25403

Helgason (S.). - A duality for symmetric spaces with applications to group representations II, Advances in Math., t.22, 1976, p. 187-219. | Article | MR 430162 | Zbl 0351.53037

[12] Helgason (S.). - Eigenspaces of the Laplacian; integral representations and irreducibility, Journal of Functional Analysis, t. 17, 1974, p. 328-353. | Article | MR 367111 | Zbl 0303.43021

[13] Kashiwara (M.), Kowata (A.), Minemura (K.), Okamoto (K.), Oshima (T.) and Tanaka (M.). - Eigenfunctions of invariant differential operators on a symmetric space, Annals of Math., t. 107, 1978, p. 1-39. | Article | MR 485861 | Zbl 0377.43012

[14] Milicic (D.). - Asymptotic behavior of matrix coefficients of the discrete series, Duke Math. Journal, t. 44, 1977, p. 59-88. | Article | MR 430164 | Zbl 0398.22022

[15] Moore (C.). - Compactifications of symmetric spaces I, American Journal of Math., t. 7, 1964, p. 201-218. | Article | MR 161942 | Zbl 0156.03202

[16] Nelson (E.). - Analytic vectors, Annals of Math., t. 70, 1959, p. 572-615. | Article | MR 107176 | Zbl 0091.10704

[17] Penrose (R.). - Twistor algebra, Journal of Math. Phys., t. 8, 1967, p. 345-366. | Article | MR 216828 | Zbl 0163.22602

[18] Penrose (R.). - Solutions of the zero mass equations, Journal of Math. Phys., t. 10, 1969, p. 38-39. | Article

[19] Prichepionok (S. J.). - A natural topology for linear representations of semisimple Lie algebras, Soviet Math. Dokl, t. 17, 1976, p. 1564-1566. | MR 427398 | Zbl 0359.22002

[20] Schmid (W.). - Homogeneous complex manifolds and representations of semisimple Lie groups. Ph. D. thesis, Berkeley, 1967. | MR 2617034 | Zbl 0164.15803

[21] Schmid (W.). - Die Randwerte holomorpher Funktionen auf hermitesch symmetrischen Räumen, Inventiones Math., t. 9, 1969, p. 61-80. | Article | MR 259164 | Zbl 0219.32013

[22] Wallach (N. R.). - Asymptotic expansions of generalized matrix entries of real reductive groups, Lie Group Representations I., p. 287-369. - Berlin, Springer-Verlag 1983, (Lecture Notes in Math., 1024). | Article | MR 727854 | Zbl 0553.22005

[23] Wells (R. O.). - Hyperfunction solutions of the zero-rest-mass field equations, Communications in Math. Phys., t. 78, 1981, p. 567-600 | Article | MR 606464 | Zbl 0465.58032